# SDR AWXA200700268

- Difficulty date: February 2, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED R1 DOOR CUT OUT FORWARD STUB FRAME, BS 294, S16R - S16R.  REPLACED R1 DOOR CUT OUT FORWARD STUB FRAME, BS 294, S16R - S16R IAW B737-300 SRM 51-40-02.
